# SDR DALA2016112609308

- Difficulty date: April 22, 2015
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 66,604 hours, 49,654 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AREA OF THE ACCCES PANEL 1371C.  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 51-22-2A AND THE ACCESS PANEL WAS REPLACED.
